# SDR AALA202108161063

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 34,829 hours, 14,200 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR ESCAPE SLIDE LATCH ASSEMBLY NEEDS REPLACING DUE TO WORN/DAMAGED. REPLACED R2 DOOR LATCH ASSEMBLY PER WORK CARD 08L22125001.
